# SDR DALA2021061503238

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,051 hours, 38,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 666 WITH L1 ENTRY DOOR OPEN, ENTRY DOORS LIGHT REMAIN EXTINGUISHED, NO ENTRY DOOR EICAS MESSAGE DISPLAYED. CORRECTIVE ACTION: ADJUSTED SENSOR PER B757 AMM 52-71-00-825-001. OPS CHK GOOD. (7773764)
